# SDR 96ZZZX5361

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1125
- System (JASC): 2620 · Extinguishing System
- Part: Hose
- Condition: Blocked
- Location: Apu Fire Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BLOCKAGE WAS DISCOVERED DURING THE MODIFICATION PROCESS.  THE TECHNICIAN HAD CUT THE HOSE ON A BAND SAW, INSTALLED THE SOCKET PORTION OF THE FITTING AND STARTED TO INSTALL THE B-NUT, ONLY 1 OR 2 TURNS.  TECH DECIDED TO CHAMFER INSIDE OF HOSE TO ALLOW EASIER INSTALLATION OF FITTING.  TECH REMOVED FITTNG AND INSERTED A SMALL ROUND FILE INTO OPEN END OF HOSE.  THE FILE WOULD NOT PASS THROUGH THE HOSE.  AT THIS TIME,  NOTED THE INNER HOSE HAD RETRACTED ABOUT .50 INCH FROM THIS CUT-OFF.  THE HOSE WAS CUT LENGTHWISE TO EXPOSE THE BLOCKAGE.  IT APPEARS THE INNER HOSE WAS TWISTED 90-DEGREES DURING MFG PROCESS CAUSING IT TO KINK AND CLOSE INTERNALLY.
